# SDR UPS05444802

- Difficulty date: June 17, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 73,825 hours, 21,397 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B0765833
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX LT TUNNEL STR 41 AFT END CRACKED BETWEEN STA 260-280, CRACK LENGTH 0.75 IN.  FX BS 260-280 STR 41L STRINGER REPLACED AS PER SRM 51-10-01 PG 9.
